# SDR R61A201511230873

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 13,427 hours, 13,407 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING, CREW RECEIVED AN AFT SERVICE DOOR OPEN INDICATION.  CREW DID NOT DECLARE AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND DOOR OPERATED NORMALLY AND TIGHTENED CONNECTOR PLUG ON PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
